# SDR ZW0A0201402

- Difficulty date: January 11, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 7,746 hours, 4,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RED EGRESS LIGHT AT ROW 28 WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 3-23-01 STL.  --CLOSED--
